Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 30, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 4, 2012, 3:41 AM CDT. It took effect at Apr 4, 2012, 11:16 AM CDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 3:41 AM CDT (08:41 UTC)
- In effect from
- Apr 4, 2012, 11:16 AM CDT
- Expired
- Apr 6, 2012, 9:17 AM CDT
- In force
- 46 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
155 WHUS73 KMKX 040841 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT WED APR 4 2012 ...INCREASING NORTHEAST WINDS TO BUILD HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH WILL PRODUCE GUSTY NORTHEAST WINDS THIS AFTERNOON...BUILDING HIGH WAVES IN THE NEARSHORE WATERS BY LATE THIS AFTERNOON OR EARLY THIS EVENING. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT THURSDAY NIGHT. LMZ643>646-041645- /O.NEW.KMKX.SC.Y.0030.120404T1800Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CDT WED APR 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY. * WINDS: NORTHEAST 10 TO 15 KNOTS...INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON THROUGH TONIGHT....EASING SLIGHTLY TO 10 TO 20 KNOTS THURSDAY. TURNING EAST AND EASING TO 5 TO 15 KNOTS THURSDAY NIGHT. * WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 6 FEET NORTH OF MILWAUKEE AND 4 TO 7 FEET FROM MILWAUKEE SOUTH TONIGHT. SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
11 follow-up statements
899 WHUS73 KMKX 041431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT WED APR 4 2012 ...INCREASING NORTHEAST WINDS TO BUILD HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH WILL PRODUCE GUSTY NORTHEAST WINDS THIS AFTERNOON...BUILDING HIGH WAVES IN THE NEARSHORE WATERS BY LATE THIS AFTERNOON OR EARLY THIS EVENING. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT THURSDAY NIGHT. LMZ643>646-042245- /O.CON.KMKX.SC.Y.0030.120404T1800Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY. * WINDS: NORTHEAST 10 TO 15 KNOTS...INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON THROUGH TONIGHT....EASING SLIGHTLY TO 10 TO 20 KNOTS THURSDAY. TURNING EAST AND EASING TO 5 TO 15 KNOTS THURSDAY NIGHT. * WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 6 FEET NORTH OF MILWAUKEE AND 4 TO 7 FEET FROM MILWAUKEE SOUTH TONIGHT. SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
572 WHUS73 KMKX 041616 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1116 AM CDT WED APR 4 2012 ...INCREASING NORTHEAST WINDS TO BUILD HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND BUILDING HIGH WAVES IN THE NEARSHORE WATERS. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT THURSDAY NIGHT. LMZ643>646-050030- /O.EXT.KMKX.SC.Y.0030.120404T1616Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1116 AM CDT WED APR 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS...EASING SLIGHTLY TO 10 TO 20 KNOTS THURSDAY EVENING. WINDS WILL VEER EAST AND EASE TO 5 TO 15 KNOTS THURSDAY NIGHT. * WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 6 FEET NORTH OF MILWAUKEE AND 4 TO 7 FEET FROM MILWAUKEE SOUTH TONIGHT. WAVES SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
599 WHUS73 KMKX 042041 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT WED APR 4 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .A TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND BUILDING HIGH WAVES IN THE NEARSHORE WATERS. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT THURSDAY NIGHT. LMZ643>646-050445- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS...EASING SLIGHTLY TO 10 TO 20 KNOTS THURSDAY EVENING...THEN VEERING EAST 5 TO 15 KNOTS OVERNIGHT THURSDAY. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
158 WHUS73 KMKX 050217 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 PM CDT WED APR 4 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES ELEVATED THROUGH THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT THURSDAY NIGHT. LMZ643>646-051030- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 PM CDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS...EASING SLIGHTLY TO 10 TO 20 KNOTS THURSDAY EVENING...THEN VEERING EAST 5 TO 15 KNOTS OVERNIGHT THURSDAY. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
649 WHUS73 KMKX 050842 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CDT THU APR 5 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES ELEVATED THROUGH THE DAY...UNTIL THE WINDS EASE THIS EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT TONIGHT. LMZ643>646-051645- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...EASING TO 10 TO 15 KNOTS THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
271 WHUS73 KMKX 051434 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT THU APR 5 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES ELEVATED THROUGH THE DAY...UNTIL THE WINDS EASE THIS EVENING. WAVES WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT TONIGHT. LMZ643>646-052245- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS... EASING TO 10 TO 15 KNOTS LATE THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MEB
225 WHUS73 KMKX 052040 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT THU APR 5 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE HIGH PRESSURE WILL SPREAD INTO SOUTHERN WISCONSIN LATE TONIGHT... ALLOWING THE WINDS TO DECREASE. NORTHEAST WINDS WILL KEEP WAVES ELEVATED UNTIL THE WINDS EASE LATE TONIGHT. WAVES WILL BE SLOWER TO SUBSIDE...FALLING BELOW CRITERIA OVERNIGHT TONIGHT. LMZ643>646-060445- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS... EASING TO 10 TO 15 KNOTS LATE THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MEB
966 WHUS73 KMKX 060207 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CDT THU APR 5 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE HIGH PRESSURE WILL SPREAD INTO SOUTHERN WISCONSIN LATE TONIGHT... ALLOWING THE WINDS TO DECREASE. WAVES WILL BE SLOWER TO SUBSIDE...FALLING BELOW CRITERIA LATER TONIGHT. LMZ643>646-060900- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS... EASING TO 10 TO 15 KNOTS LATE THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
910 WHUS73 KMKX 060726 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 226 AM CDT FRI APR 6 2012 ...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES... .THE SLOWER SOUTHWARD PROGRESS OF SURFACE HIGH PRESSURE IS KEEPING ENOUGH OF A PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN TO PRODUCE GUSTY NORTHEAST WINDS AND KEEP HIGH WAVES IN THE NEARSHORE WATERS INTO THE EARLY DAYLIGHT HOURS. WINDS WILL EASE THROUGH THE REST OF THE PRE-DAWN HOURS...BUT WAVES WILL BE SLOWER TO SUBSIDE... NOT FALLING BELOW CRITERIA UNTIL MID-MORNING. LMZ643>646-061500- /O.EXT.KMKX.SC.Y.0030.000000T0000Z-120406T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 226 AM CDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS...EASING TO 5 TO 10 KNOTS FROM NORTH TO SOUTH BEFORE DAWN. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY MID-MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
036 WHUS73 KMKX 060851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT FRI APR 6 2012 ...NORTHEAST WINDS EASING BUT WAVES WILL REMAIN HIGH EARLY THIS MORNING... .NORTHEAST WINDS ARE EASING AS THE SURFACE PRESSURE GRADIENT RELAXES WITH HIGH PRESSURE SINKING SOUTH ACROSS THE WESTERN GREAT LAKES. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT AS WAVES WILL BE SLOWER TO SUBSIDE...NOT FALLING BELOW CRITERIA UNTIL MID- MORNING. LMZ643>646-061500- /O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST 10 TO 15 KNOTS...EASING TO 5 TO 10 KNOTS FROM NORTH TO SOUTH EARLY THIS MORNING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY MID-MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
382 WHUS73 KMKX 061417 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CDT FRI APR 6 2012 ...HIGH WAVES HAVE SUBSIDED... .WITH MUCH LIGHTER WINDS ACROSS THE NEARSHORE WATERS...WAVES HAVE NOW FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. WINDS WILL REMAIN ON THE LIGHT SIDE THROUGH THE DAY...THUS THE ADVISORY HAS BEEN CANCELLED. LMZ643>646-061530- /O.CAN.KMKX.SC.Y.0030.000000T0000Z-120406T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HAVE FALLEN BELOW 4 FEET AND WILL REMAIN SO THROUGH THE DAY. $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:31 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 4, 3:31 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT WED APR 4 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH
UPPER RIDGING SLOWLY BUILDING IN FROM THE NORTHERN PLAINS AND BROAD
CANADIAN HIGH PRESSURE SUPPRESSING ANY PRECIPITATION AROUND CLOSED
SOUTHERN PLAINS LOW WELL SOUTH OF WISCONSIN. COLD-AIR ADVECTION
CONTINUES DOWN THE LAKE AND INLAND ON AT TIMES GUSTY NORTHEAST
WINDS...WHICH WILL PRODUCE A WEST-EAST TEMPERATURE GRADIENT. MIXING
UP TO 900MB IN THE WEST WILL YIELD HIGHS IN THE LOW TO MID 60S PER
BLENDED 925 MB TEMPERATURES...WITH LIMITED MIXING HOLDING HIGHS IN
THE LOWER 50S IN THE EAST.
MAIN ISSUE TONIGHT WILL BE LOW TEMPERATURES. SURFACE GRADIENT AND
20+ KNOT WINDS JUST OFF THE DECK ENOUGH TO MAINTAIN 5 TO 10 KNOT
SURFACE WINDS OVERNIGHT. THIS LOW-LEVEL STIRRING PRODUCING A WEAK
INVERSION AT BEST...THAT WITH EXPECTED 925MB TEMPERATURES SUPPORT
WIDESPREAD 30-32F LOWS...WITH A FEW LOW SPOTS EXPECTED TO DIP INTO
THE UPPER 20S. NOT WIDESPREAD ENOUGH FOR A FREEZE HEADLINE...BUT
WILL CONTINUE MENTION IN THE HWO AND IN AN SPS. ADDED PATCHY FROST
TO NORTHWEST LOCATIONS WHERE WINDS WILL BE LIGHTEST IN LOW-LYING...
SHELTERED AREAS.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
SFC HIGH PRESSURE CENTERED JUST TO THE NORTH OF LAKE SUPERIOR
THURSDAY MORNING WILL MEANDER SOUTH TO OVER MICHIGAN BY FRIDAY
EVENING. MEANWHILE...UPPER RIDGING WILL BUILD BACK INTO THE AREA
BEHIND EXITING UPPER LOW TO THE SOUTH. OVERALL...LOOKS LIKE A VERY
DRY AIRMASS ACROSS SOUTHERN WISCONSIN FOR THE LATTER PART OF THE
WORK WEEK. NO PRECIP EXPECTED...WITH ONLY PASSING HIGH CLOUDS AT
TIMES.
AWAY FROM LAKE MICHIGAN...NEAR NORMAL HIGHS EXPECTED
THURSDAY...RISING TO A FEW DEGREES ABOVE NORMAL FRIDAY AS TEMPS
ALOFT INCREASE WITH THE RIDGE BUILDING IN. COOLER DAYTIME TEMPS
NEAR THE LAKE WILL CONTINUE. CHILLY TEMPS EXPECTED AT
NIGHT WITH THE DRY AIR...ESPECIALLY AS THE HIGH DRAWS NEAR
THURSDAY NIGHT. FROST FORMATION MAY STRUGGLE WITH DRY
AIRMASS...SO JUST MENTIONED PATCHY FROST. HARD FREEZE NOT OUT OF
THE QUESTION...BUT FORECAST LOWS GENERALLY ABOVE CRITICAL
THRESHOLD OF 28 DEGREES...SO WILL HOLD OFF ON A WATCH FOR NOW.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
MODELS STILL SHOWING UPPER SHORTWAVE AND SFC COLD FRONT TO BRING
SHOWER CHANCES SAT AFTERNOON AND INTO THE NIGHT. A LITTLE CAPE IN
THE SOUNDINGS...SO KEPT SOME MENTION OF THUNDER. SOUTHERLY WINDS
AHEAD OF THE SYSTEM WILL RESULT IN HIGH TEMPS A GOOD 10 DEGREES
ABOVE NORMAL...THOUGH A BIT COOLER NEAR THE LAKE AGAIN.
QUIET WEATHER THEN SUNDAY BEHIND THE SYSTEM. NOT MUCH OF A PUSH OF
COOLER AIR BEHIND THE FRONT...SO HIGHS SHOULD BE RIGHT BACK TO
AROUND 60. MAY EVEN SEE MILDER TEMPS ALL THE WAY TO THE LAKE...AS
WESTERLY WINDS SHOULD BE STRONG ENOUGH TO KEEP THE LAKE BREEZE
OFFSHORE.
MONDAY AND TUESDAY...FORECAST CONFIDENCE...LOW
MODELS DIVERGE FOR EARLY NEXT WEEK...WITH THE GFS HAVING A TROUGHING
PATTERN OVER THE GREAT LAKES...WHILE THE ECMWF QUICKER TO BUILD
UPPER RIDGE IN FROM THE WEST. ECMWF AND GFS ARE SHOWING A WAVE
MONDAY...SO WENT WITH SLIGHT CHANCE POPS. OTHERWISE...LOOKS PRETTY
DRY. ECMWF MUCH MILDER THAN THE GFS WITH THE RIDGE...SO JUST WENT
DOWN THE MIDDLE FOR NOW WITH NO GOOD REASON TO GO WITH ONE
SOLUTION OR THE OTHER.
&&
.AVIATION/12Z TAFS/...
HIGH PRESSURE WILL BRING VFR CONDITIONS THROUGH THE FORECAST PERIOD.
INITIALLY LIGHT WINDS WILL INCREASE WITH MIXING AFTER DAYBREAK...
WITH SOME GUSTS TO 20 KNOTS AT EASTERN TAF SITES. GRADIENT TIGHTENS
LATE THIS AFTERNOON AND TONIGHT AS SHORT WAVE TROUGH DROPS THROUGH
THE EASTERN GREAT LAKES. SURFACE COOLING UNDER CLEAR SKIES WILL
DECOUPLE SURFACE WINDS BRINGING POTENTIAL FOR LOW-LEVEL WIND SHEAR
AS WINDS BETWEEN 1K AND 2K FEET INCREASE TO 30-35 KNOTS FOR A FEW
HOURS CENTERED ON 06Z. HOWEVER ENOUGH SURFACE WIND REMAINS THAT RATE
OF CHANGE WITH HEIGHT AND OVERALL DIFFERENTIAL JUST BELOW
CRITERIA...SO WILL LEAVE OUT FOR NOW.
&&
.MARINE...
ISSUED SMALL CRAFT ADVISORY BEGINNING THIS AFTERNOON THROUGH
OVERNIGHT THURSDAY NIGHT AS NORTHEAST WINDS INCREASE WITH
TIGHTENING PRESSURE GRADIENT DUE TO PASSAGE OF SHORT WAVE TROUGH TO
THE EAST. FREQUENT 25-KNOT GUSTS WILL BEGIN THIS AFTERNOON...AND
REMAIN IN THE 15 TO 20 KNOT RANGE WITH HIGHER GUSTS THROUGH
THURSDAY. WINDS BEGIN TO EASE LATE AFTERNOON/EVENING ON THURSDAY
...BUT WAVES WILL REMAIN HIGH UNTIL OVERNIGHT THURSDAY NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY
FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...DDVHazardous weather outlook, Apr 3, 3:50 PM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 PM CDT TUE APR 3 2012 WIZ046-047-051-052-056>060-062>072-042100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 350 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED LATE WEDNESDAY NIGHT AND EARLY THURSDAY WHICH WILL THREATEN PLANTS THAT HAVE BEGUN TO GROW DURING THE PERIOD OF RECORD WARMTH WE EXPERIENCED SEVERAL WEEKS AGO. THERE IS A SMALL CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING AS A COOL FRONT CROSSES WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-042100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT GUSTY NORTH WINDS AND RESULTANT WAVES BEHIND LOW PRESSURE PASSING TO THE SOUTH OF LAKE MICHIGAN WILL APPROACH SMALL CRAFT CRITERIA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY PERSISTENT NORTH TO NORTHEAST WINDS AND RESULTANT HIGH WAVES WILL LIKELY REACH SMALL CRAFT CRITERIA WEDNESDAY NIGHT AND THURSDAY. THERE IS A SMALL CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE WESTERN GREAT LAKES. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:10 PM CDT | Freeze Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.